Search This Blog

Wednesday, May 07, 2008

PROSTAGLANDIN ANALOGUES MAY NOT INCREASE RISK OF CME

Use of ocular hypotensive prostaglandin analogues in patients with uveitis: Does their use increase anterior uveitis and cystoid macular oedema? -- Chang et al., 10.1136/bjo.2007.131037 -- British Journal of Ophthalmology:

Cases were studied retrospectively to determine whether the use of prostaglandin analogues in patients with uveitis resulted in an increase in the frequency of CME.

None of the 69 eyes developed CME. There was no increase in the frequency of visually significant CME during prostaglandin treatment compared to that during non-prostaglandin treatment

"This study demonstrates that PG analogues are potent topical medications for lowering raised IOP in patients with uveitis and are not associated with increased risk of CME or anterior uveitis."

No comments:

Post a Comment

Leave a Comment or Question: